# SDR CA040211005

- Difficulty date: January 23, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 5,966 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 101384025
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DEFECT REPORTED AS,  RT OUTER WINDSHIELD SHATTERED IN FLIGHT.  AIRCRAFT WAS ENROUTE AT FL250 WHEN THE WINDSHIELD SHATTERED WITH NO PRIOR INDICATIONS AND NO WINDSHIELD HEAT SELECTED, OAT WAS  41C.  THE AIRCRAFT DIVERTED TO HOME BASE.  UPON INSPECTION IT WAS DISCOVERED THAT THE INNER PANE HAD SHATTERED AND WINDSHIELD REPLACED WITH SUPERCEDED P/N 101-384025-24 IAW THE STRESS FREE INSTALLATION KIT INSTRUCTIONS. SCREWS TORQUED FOLLOWING SEALANT CURE TIME.
